DEgenerations of rationally connected varieties

Amit Hogadi, Chenyang Xu

Research output: Contribution to journalArticlepeer-review

13 Scopus citations

Abstract

We prove that a degeneration of rationally connected varieties over a field of characteristic zero always contains a geometrically irreducible subvariety which is rationally connected.

Original languageEnglish (US)
Pages (from-to)3931-3949
Number of pages19
JournalTransactions of the American Mathematical Society
Volume361
Issue number7
DOIs
StatePublished - Jul 2009

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'DEgenerations of rationally connected varieties'. Together they form a unique fingerprint.

Cite this